Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 32, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Jul 6, 2016, 12:07 AM EDT for Baraga County, Marquette County, Michigan. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 12:07 AM EDT (04:07 UTC)
- Expired
- Jul 6, 2016, 12:45 AM EDT
- In force
- 38 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baraga County, MI, Marquette County, MI
The radar
The Marquette radar (KMQT), 6 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 12:13 AM EDT | TSTM WND DMG | Michigamme, MI | LARGE TREE BRANCHES DOWN. WINDS ESTIMATED AT 60 MPH. |
| Jul 6, 12:54 AM EDT | TSTM WND GST 45 | 1 W Trowbridge Park, MI | AT WJMN TV IN MARQUETTE. ESTIMATED WIND GUSTS OF 40 TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
063
WUUS53 KMQT 060407
SVRMQT
MIC013-103-060445-
/O.NEW.KMQT.SV.W.0032.160706T0407Z-160706T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
1207 AM EDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BARAGA COUNTY IN NORTH CENTRAL UPPER MICHIGAN...
MARQUETTE COUNTY IN NORTH CENTRAL UPPER MICHIGAN...
* UNTIL 1245 AM EDT
* AT 1206 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM THE HURON ISLANDS TO NEAR MICHIGAMME TO 8 MILES
SOUTHWEST OF U.S. 141 BETWEEN COVINGTON AND AMASA...MOVING EAST AT
70 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARQUETTE...ISHPEMING...PRESQUE ISLE...NEGAUNEE...MICHIGAMME...
CHAMPION...THE HURON ISLANDS...GWINN...SHOT POINT...SQUAW LAKE...
HARVEY...LAKE MICHIGAMME...BIG BAY...K I SAWYER...
TROWBRIDGE PARK...WITCH LAKE...HALFWAY VILLAGE...
LITTLE PRESQUE ISLE...SAUX HEAD POINT AND HURON RIVER POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PERSONS IN CAMPGROUNDS SHOULD SEEK STURDY SHELTER UNTIL THESE STORMS
PASS.
&&
LAT...LON 4646 8694 4653 8701 4650 8711 4637 8712
4620 8747 4621 8761 4625 8762 4625 8811
4642 8812 4642 8844 4657 8814 4700 8804
4700 8788 4690 8762 4677 8748 4678 8735
4657 8726 4660 8696 4655 8684 4659 8675
TIME...MOT...LOC 0406Z 270DEG 60KT 4693 8798 4658 8807 4631 8861
HAIL...<.75IN
WIND...60MPH
$$
JVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 8:09 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jul 5, 8:09 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Marquette MI 809 PM EDT TUE JUL 5 2016 .SHORT TERM...(This evening through Wednesday) Issued at 257 PM EDT TUE JUL 5 2016 Upper air pattern consists of a broad 500 mb trough in the western U.S. with a flat ridge over the upper Great Lakes this morning. There is a shortwave in ern MT that is heading to the ene today that will affect the area late this afternoon and tonight. Nam brings in some deeper moisture along with 850-500 mb q-vector convergence tonight which moves out on Wed morning. GFS and ECMWF show about the same thing as well. Confidence in this forecast is fairly low as several model solutions point to convection taking off this afternoon along the lake breeze boundaries in the central cwa and others have pcpn holding off until mid evening. Each solution varies on the timing and hard to pin this down. Ended up taking a compromise approach with the timing and feeling is it will hold off until early evening before convection moves in and then quickly moves across the cwa. Kept with likely pops by late evening and then move these through the area overnight. Feeling is cap that is in place will take a while to break as dynamics come in this evening and will break once the q-vector convergence moves in. Feeling is that majority of convection will follow interstate 94 corridor and this will be where mcc/mcs sets up. Our cwa will still get some leftover convection when the dynamics move through. Convection threat still looks to be wind as shear is strong enough and best instability will be south and southwest of the area. Hung on to some pops across the central and east early Wed afternoon as cold front moves through the area and have chance pops in those areas. Otherwise, did not make too many changes to the going forecast, .LONG TERM...(Wednesday night through Tuesday) Issued at 405 PM EDT TUE JUL 5 2016 As forecast days ago, a strong positive height anomaly now dominates northern Canada. To its south, a band of negative height anomalies extends from the northern Rockies/sw Canada to south of Greenland. This is leading to general zonal flow across the northern CONUS. In the coming days, troffing will develop a little farther s over the the western CONUS before shifting quickly e during the late week period. Meanwhile, for summer, a deep mid level low/trof will settle into the Pacific NW this weekend. Ahead of that feature and behind the previous trof that shifts e across the northern CONUS/southern Canada, a ridge will be forced to build across central N America, and that ridge will link up with the northern Canada positive height anomaly. Result will be a period of nw flow and cooler/less humid conditions this weekend after a warm/humid several days. Slow progression of the pattern thereafter will put the Upper Great Lakes region back in a warming trend next week as sw flow develops. A few hot/humid days seem quite likely next week. Farther down the line, Canadian ensembles mostly point toward redevelopment of a modest western Canada ridge/eastern Canada trof during the mid month period which would preclude any long duration hot spells. The CFSv2 runs suggest otherwise with above normal temps being favored into the latter part of this month. As for pcpn, after the potential stormy weather tonight into Wed, the aformentioned trof shifting across the northern CONUS will bring another period of shra/tsra later Thu/Fri. Dry weather will follow over the weekend under ridging, then developing waa pattern downstream of the deep trof slowly shifting e from the nw CONUS will bring the potential of shra/tsra again after the weekend. Beginning Wed night, dry weather should prevail with main frontal boundary slipping into the southern Great Lakes and very weak sfc high pres ridging nosing into the area. That said, a few models indicate spotty pcpn during the night. There are also some indications of a convectively enhanced shortwave approaching the area Thu morning, but there is low confidence in such a feature as there always is farther out in the model runs. At this point, with main boundary s of the area and mostly q-vector divergence dominating, plan to carry a dry fcst Wed night. Assuming some rainfall has occurred over Lake Superior to aid fog development by this time, fog may be an issue near the lake Wed night as winds mostly have a light onshore component for most areas. If the aformentioned convectively enhanced shortwave materializes, -shra could spread into the area Thu morning. Again, there is very low confidence in such a feature. With main shortwave trof out across the Plains and main frontal boundary well to the s, Thu will probably be a dry day for much, if not all, of the area. However, given some timing uncertainty with the approaching main shortwave trof, will include some chc pops over the far w in the aftn. While still on the humid side, temps will be close to normal, coolest near Lake Superior with a light onshore component to the wind. Could be some lakeside fog as well. Shortwave trof shifting across the plains Thu will reach the Upper Great Lakes on Fri, and fairly strong deep layer forcing is fcst per q-vectors. While main frontal boundary south of the area will shift n, it probably won't make it into the U.P. So, Upper MI should remain on the cooler/n side of the associated low pres track with the strong instability staying to the s. To at least some degree, pcpn chc/coverage across Upper MI will be dictated by the evolution of convection that develops sw and s of the area within the main instability gradient. However, given the degree of forcing, it appears a good potential of shra with some embedded thunder is shaping up even if well organized convection occurs to the s. Potential is certainly there for a widespread, good soaking rainfall which many areas of the U.P. could use, especially the east. Cyclonic onshore winds will likely increase fog coverage off Lake Superior into the northern U.P. on Fri. Some of the models show fairly brisk winds, but that's not likely unless the sfc low becomes convectively deepened, which is possible. Clouds/pcpn will lead to a cooler, though humid day. Coolest conditions will obviously be near Lake Superior. Expect Fri highs in the 60s n and w to the lower 70s south and east. Pcpn will end w to e Fri night as shortwave trof shifts steadily eastward. Fog/low clouds will probably continue to be an issue near Lake Superior Fri night, and possibly into Sat morning over the e, before drier air can clear it out. Otherwise, Sat should turn into a pretty nice day as high pres ridge builds into the area. Under skies becoming sunny, expect high in the 60s near Lake Superior and 70s inland. May only be around 60F east along Lake Superior. Depending on the strength of the departing low pres and resulting winds on the backside, there may be a swim risk on Lake Superior Sat. Should be able to round out the weekend with dry weather as sfc high pres ridge only drifts to the e on Sun while mid/upper ridge builds with axis just to the w. Should be another nice day with dwpts down in the comfortable range and highs mostly in the 70s. As mid/upper ridge slowly shifts e Mon/Tue, developing waa pattern will bring a return of pcpn chances. However, with the fairly sharp ridge over the area on Mon, pcpn chance will probably hold off until Mon night or Tue. Should become quite warm/humid again by Tue. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 742 PM EDT TUE JUL 5 2016 Forecast is complicated by convective complex over southern MN/nw WI. There is an upper disturbance approaching from the Northern Plains supporting a line of convection over northern MN, but it appears that stronger complex to the south is negatively impacting/weakening line to the north as it moves east. This will make timing/prediction of shra/tsra into Upper Mi very tricky tonight. With potential of convective complex to south robbing much of moisture/instability, this could very well mean limited convection reaching into Upper Mi tonight. Have trended slower on timing of convection into Upper Mi with conditions not lowering to MVFR until after main area of convection moves through...around 09z at KIWD/KCMX and around 18z at KSAW. Have a brief period of IFR conditions at KIWD/KCMX Wed morning as winds become onshore northwesterly, then expect steady improvement the rest of the day with conditions reaching VFR again Wed afternoon. Expect conditions at KSAW to improve from MVFR to VFR late Wed afternoon/early evening. && .MARINE...(For the 4 PM Lake Superior forecast issuance) Issued at 257 PM EDT TUE JUL 5 2016 Expect S to SW winds of 10-15 kt with gusts to 20 kt this morning then winds become more variable as lake breezes develop this afternoon. South to southeast winds less than 15 kt tonight will shift to the northwest on Wed behind a trough with strongest winds over the east half of Lk Superior. Winds will become east-northeast Thu into Fri as a low pressure trough tracks from the plains across the central Great Lakes. Strongest winds will be over western Lk Superior. With the low close by on Fri, winds may reach to around 20 kt. Winds will slowly diminish out of the north-northwest on Sat in wake of the low. Strong storms may affect parts of Lk Superior tonight into Wed morning and depending on coverage of rain could see fog develop. The fog could become dense and may linger over portions of the lake the rest of the week. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...07 LONG TERM...Rolfson AVIATION...Voss MARINE...07
Hazardous weather outlook, Jul 5, 4:43 PM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 443 PM EDT TUE JUL 5 2016 MIZ001>007-009>014-084-085-061200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 443 PM EDT TUE JUL 5 2016 /343 PM CDT TUE JUL 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. THE STRONGER STORMS WILL PRODUCE VERY HEAVY RAIN AND MAY PRODUCE DAMAGING WIND GUSTS AND HAIL. THE GREATEST CHANCE OF STRONGER STORMS WILL BE OVER THE WEST HALF OF UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY...MAINLY OVER CENTRAL UPPER MICHIGAN WHERE STRONGER STORMS COULD PRODUCE GUSTY WINDS...HAIL AND HEAVY RAIN. THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. REPORTS OF STRONG WINDS...HAIL AND HEAVY RAIN CAN BE SUBMITTED THROUGH OUR FACEBOOK AND TWITTER PAGES. LSZ162-240>251-263>267-061200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 443 PM EDT TUE JUL 5 2016 /343 PM CDT TUE JUL 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. THE STRONGER STORMS MAY PRODUCE GUSTY WINDS...HAIL AND HEAVY RAIN. THE GREATEST CHANCE OF STRONGER STORMS WILL BE ACROSS THE WEST HALF OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE OVER THE EAST HALF OF LAKE SUPERIOR ON WEDNESDAY. THUNDERSTORMS ARE ALSO POSSIBLE THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HAIL AND HEAVY RAIN CAN BE SUBMITTED THROUGH OUR FACEBOOK AND TWITTER PAGES. LMZ221-248-250-061200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 443 PM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT...MAINLY AFTER MIDNIGHT. THE STRONGER STORMS MAY PRODUCE GUSTY WINDS...HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND ALSO THURSDAY NIGHT INTO FRIDAY. THE STRONGER STORMS ON WEDNESDAY COULD PRODUCE GUSTY WINDS...HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HAIL AND HEAVY RAIN CAN BE SUBMITTED THROUGH OUR FACEBOOK AND TWITTER PAGES. ROLFSON
In the hours before
Special weather statement, Jul 5, 10:41 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1041 PM EDT TUE JUL 5 2016
MIZ002-003-009-084-060330-
SOUTHERN HOUGHTON MI-ONTONAGON MI-HOUGHTON MI-GOGEBIC MI-
1041 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOGEBIC...ONTONAGON AND
WESTERN HOUGHTON COUNTIES UNTIL 1130 PM EDT/1030 PM CDT/...
AT 1040 PM EDT/940 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHERN LAKE GOGEBIC TO 7
MILES SOUTHEAST OF SILVER CITY. MOVEMENT WAS EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONTONAGON...BERGLAND...ROCKLAND...BRUCE CROSSING...MASS CITY...
FOURTEEN MILE POINT...NORTHERN LAKE GOGEBIC...KENTON...FREDA...
SILVER CITY...NISULA...GREENLAND...NORWICH...LAKE OF THE CLOUDS...
WINONA...DONKEN...TWIN LAKES...VICTORIA DAM...EWEN AND BOB LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4683 8975 4691 8952 4691 8948 4696 8937
4707 8906 4707 8902 4710 8899 4717 8877
4642 8877 4641 8893 4649 8984
TIME...MOT...LOC 0240Z 269DEG 34KT 4655 8962 4678 8944
JVSpecial weather statement, Jul 5, 11:23 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1123 PM EDT TUE JUL 5 2016
MIZ002>004-009-010-084-060415-
IRON MI-SOUTHERN HOUGHTON MI-ONTONAGON MI-HOUGHTON MI-BARAGA MI-
GOGEBIC MI-
1123 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN IRON...SOUTHEASTERN
GOGEBIC...SOUTHEASTERN ONTONAGON...BARAGA AND HOUGHTON COUNTIES UNTIL
1215 AM EDT/1115 PM CDT/...
AT 1122 PM EDT/1022 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CHASSELL TO NEAR KENTON TO
9 MILES SOUTH OF MARENISCO. MOVEMENT WAS EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUGHTON...BARAGA...L'ANSE...HANCOCK...CHASSELL...WATERSMEET...
SOUTH RANGE...COVINGTON...MICHIGAMME...THE HURON ISLANDS...
DOLLAR BAY...PAULDING...THE LOWER ENTRANCE OF PORTAGE CANAL...
ASSININS...AMASA...U.S. 141 BETWEEN COVINGTON AND AMASA...
RABBIT BAY...NISULA...ALBERTA AND POINT ABBAYE.
LAT...LON 4651 8906 4720 8856 4709 8815 4703 8818
4703 8796 4694 8784 4689 8787 4691 8790
4691 8805 4677 8805 4676 8799 4668 8799
4668 8812 4644 8811 4628 8820 4610 8900
4614 8909 4628 8983
TIME...MOT...LOC 0322Z 292DEG 27KT 4705 8855 4649 8896 4626 8963
JVThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:50 PM EDT | Special Marine Warning | MQT | 85 min | |
| Jul 5, 9:17 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic | 28 min |
| Jul 5, 9:43 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 47 min |
| Jul 5, 10:33 PM EDT | Special Marine Warning | MQT | 57 min | |
| Jul 5, 10:41 PM EDT | Special Weather Statement | MQT | Gogebic, Ontonagon | 49 min |
| Jul 5, 11:23 PM EDT | Special Weather Statement | MQT | Baraga, Houghton | 52 min |
| Jul 5, 11:34 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton | 41 min |
| Jul 5, 11:45 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Iron, Ontonagon | 45 min |
| Jul 5, 11:47 PM EDT | Special Marine Warning | MQT | 43 min | |
| Jul 6, 12:14 AM EDT | Special Marine Warning | MQT | 61 min | |
| Jul 6, 12:45 AM EDT | Special Weather Statement | MQT | Marquette | 45 min |
| Jul 6, 1:03 AM EDT | Special Marine Warning | MQT | 87 min | |
| Jul 6, 1:13 AM EDT | Special Weather Statement | MQT | Alger | 77 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.